# SDR SWIA2017102743923

- Difficulty date: September 30, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 38,632 hours, 32,473 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP LOWER SKIN DENTED.  REPAIRED THE SKIN IAW SRM.
